# SDR AALA201707249022

- Difficulty date: July 13, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 62,061 hours, 23,208 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D57130053202
- Condition: Corroded
- Location: Frames 41-42
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE LEFT SIDE AFT TOP SKIN PANEL OF CENTER WING BOX, OTBD CORNER UNDER FUEL LINE, Y1292 BETWEEN FRAMES 41 AND 42.  REPAIRED THE SKIN PANEL IAW EA 271166.
